Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A nonstandard representation of measurable spaces and $L_\infty$


Author: Peter A. Loeb
Journal: Bull. Amer. Math. Soc. 77 (1971), 540-544
MSC (1970): Primary 26A98, 28A60; Secondary 28A20, 28A25
DOI: https://doi.org/10.1090/S0002-9904-1971-12745-3
MathSciNet review: 0276748
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. E. Berkson and H. Porta, Representations of ß(X), J. Functional Analysis 3 (1969), 1-34. MR 38 #3728. MR 235419
  • 2. N. Dunford and J. T. Schwartz, Linear operators. I: General theory, Pure and Appl. Math., vol. 7, Interscience, New York, 1958. MR 22 #8302. MR 117523
  • 3. W. A. J. Luxemburg (Editor), Applications of model theory to algebra, analysis, and probability, Holt, Rinehart and Winston, New York, 1969. MR 38 #3143. MR 234829
  • 4. M. Machover and J. Hirschfeld, Lectures on nonstandard analysis, Lecture Notes in Math., no. 94, Springer-Verlag, Berlin and New York, 1969. MR 40 #2531. MR 249285
  • 5. A. Robinson, Non-standard analysis, North-Holland, Amsterdam, 1966. MR 34 #5680. MR 205854
  • 6. K. Yosida and E. Hewitt, Finitely additive measures, Trans. Amer. Math. Soc. 72 (1952), 46-66. MR 13, 543. MR 45194

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 26A98, 28A60, 28A20, 28A25

Retrieve articles in all journals with MSC (1970): 26A98, 28A60, 28A20, 28A25


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1971-12745-3

American Mathematical Society